# SDR DALA2018052903627

- Difficulty date: May 29, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 15,966 hours, 5,807 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Bs 727k-727l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN 18 INCH TEAR IN THE FUSELAGE SKIN BETWEEN BS 727K & 727L,  STRINGER 22R.   REPAIRED IAW PRI 568584-14, REV 1 AND ERA 56854-14 REV ORIG.
